Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 145, NWS Atlanta, GA

June 22, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2018, 5:38 PM EDT for 4 counties in Georgia. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 5:38 PM EDT (21:38 UTC)
Expired
Jun 22, 2018, 6:15 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dawson County, GA, Forsyth County, GA, Hall County, GA, Lumpkin County, GA

The radar

The Atlanta radar (KFFC), 126 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:41 PM EDTTSTM WND DMG1 W Silver City, GAA TREE WAS BLOWN DOWN ON A.T. MOORE RD AT KELLY BRIDGE RD.
Jun 22, 5:50 PM EDTTSTM WND DMG1 E Lumpkin, GAA TREE WAS BLOWN DOWN ON CLAYTON WALLACE RD.
Jun 22, 5:50 PM EDTTSTM WND DMG1 Ese Dougherty, GAA TREE WAS BLOWN DOWN ON BRIGHTS WAY AT HIGHWAY 53.
Jun 22, 5:50 PM EDTTSTM WND DMGLumpkin, GAA TREE WAS BLOWN DOWN ON SWEETGUM DRIVE.
Jun 22, 5:50 PM EDTTSTM WND DMGLumpkin, GAPOWER LINES WERE DOWNED ON HIGHWAY 53 JUST EAST OF GA-400.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS52 KFFC 222138
SVRFFC
GAC085-117-139-187-222215-
/O.NEW.KFFC.SV.W.0145.180622T2138Z-180622T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
538 PM EDT FRI JUN 22 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Forsyth County in north central Georgia...
  Southern Lumpkin County in north central Georgia...
  Dawson County in north central Georgia...
  Northwestern Hall County in north central Georgia...

* Until 615 PM EDT.

* At 537 PM EDT, a severe thunderstorm was located over Matt, moving 
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Cumming, Dahlonega, Dawsonville, Dougherty, Coal
  Mountain, Hightower, Juno, Matt, Silver City, Chestatee,
  Murrayville, Hollis Lathem Reservoir, Auraria, Garland, Nimblewill,
  War Hill Park and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3456 8388 3437 8381 3417 8414 3426 8426
      3438 8426 3458 8413
TIME...MOT...LOC 2137Z 224DEG 31KT 3430 8415 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
687 
WWUS52 KFFC 222156
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
556 PM EDT FRI JUN 22 2018

GAC117-222205-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-180622T2215Z/
Forsyth GA-
556 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FORSYTH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled for 
northern Forsyth County.

LAT...LON 3456 8388 3437 8381 3430 8393 3430 8394
      3429 8394 3431 8395 3433 8395 3433 8396
      3434 8426 3438 8426 3458 8413
TIME...MOT...LOC 2155Z 224DEG 31KT 3441 8402 

$$

GAC085-139-187-222215-
/O.CON.KFFC.SV.W.0145.000000T0000Z-180622T2215Z/
Lumpkin GA-Dawson GA-Hall GA-
556 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN LUMPKIN...DAWSON AND NORTHWESTERN HALL COUNTIES...

At 555 PM EDT, a severe thunderstorm was located near Dawsonville, 
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gainesville, Dahlonega, Dawsonville, Dougherty, Juno, Murrayville,
Hollis Lathem Reservoir, Auraria, Garland, Nimblewill, War Hill Park,
McKee and Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3456 8388 3437 8381 3430 8393 3430 8394
      3429 8394 3431 8395 3433 8395 3433 8396
      3434 8426 3438 8426 3458 8413
TIME...MOT...LOC 2155Z 224DEG 31KT 3441 8402 

HAIL...0.75IN
WIND...60MPH
 
$$
488 
WWUS52 KFFC 222211
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
611 PM EDT FRI JUN 22 2018

GAC085-139-187-222220-
/O.EXP.KFFC.SV.W.0145.000000T0000Z-180622T2215Z/
Lumpkin GA-Dawson GA-Hall GA-
611 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LUMPKIN...DAWSON AND
NORTHWESTERN HALL COUNTIES WILL EXPIRE AT 615 PM EDT...
        
The storm which prompted the warning is weakening below severe 
limits and exiting the warned area. Therefore, the warning will be 
allowed to expire. However gusty winds are still possible with this 
thunderstorm.

LAT...LON 3456 8388 3437 8381 3430 8393 3430 8394
      3429 8394 3431 8395 3433 8395 3433 8396
      3434 8426 3438 8426 3458 8413
TIME...MOT...LOC 2210Z 224DEG 31KT 3449 8392 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:29 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 22, 3:29 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
329 PM EDT Fri Jun 22 2018

.SHORT TERM /Tonight through Saturday Night/...

The closed upper low over the OH Valley will drift slowly northeast
into the Great Lakes area on Saturday and weaken. North and central
GA will remain in a broad trough through tonight...with the upper
flow becoming more zonal on Saturday. Weak impulses will persist and
rotate around the trough. The air mass will continue to destabilize
and showers and thunderstorms will continue to develop and move
across the area through this evening.  The convection today and
tomorrow will be enhanced by diurnal heating but expect some storms
to linger overnight...mainly north and west. Moderate instability
this afternoon should support a few strong to severe storms with
damaging wind and hail possible. Otherwise not as hot mainly north
and west due to more clouds...but much of central GA will still
reach into the low and mid 90s with overall fewer clouds and lower
chances for thunderstorms. Heat index values will remain below
advisory criteria tomorrow.

41

.LONG TERM /Sunday through Friday/...

Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Not much change in the over all pattern for the next 7 days.
North and Central GA stays in West to northwesterly upper level
flow through the middle of next week. This will allow waves and
moisture to continue to move across the area keeping the
Southeastern U.S. convectively active through the period. Still
expecting mainly diurnally driven storms each day as
instabilities peak everyday between 18z-00z across the CWA. The
airmass is also expected to stay fairly moist with PWs in the 1.5
to 1.9 inch range through day 7 as well. Temperatures remain warm
through the weekend and into next week. With dewpoints in the 70s
and above normal temperatures, heat index values will creep into
the lower 100s almost every day, especially over portions of
central and eastern Georgia. Although we are not anticipating
having to issue any heat advisories...those spending prolonged
periods outdoors should take frequent breaks and drink plenty of
water.

01

&&

.AVIATION...
18Z Update...

Ceilings should be vfr this afternoon...ranging from BKN040-050 and
then scattering this evening. Also looking for patchy layers
of mid and high clouds. Expect some mvfr and possibly ifr  ceilings
to form toward sunrise and then gradually lift during Saturday
morning. Showers will again develop this afternoon and evening
and have continued with a tempo to all taf sites. A few storms
could become severe mainly KATL to KAHN and north. Winds will remain
on the west side. Saturday will be similar to today with mainly a
diurnal thunderstorm pattern.

//ATL Confidence...18Z Update...
Medium on ceilings trends after 00z.
Medium to high on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  72  94 /  60  50  10  20
Atlanta         72  90  74  92 /  60  50  20  20
Blairsville     64  83  67  86 /  60  50  30  40
Cartersville    70  87  72  92 /  60  60  20  30
Columbus        75  93  75  94 /  60  50  10  10
Gainesville     70  86  72  90 /  60  50  20  30
Macon           74  93  74  96 /  60  50  10  20
Rome            69  87  72  92 /  60  60  20  30
Peachtree City  72  91  73  93 /  60  50  10  20
Vidalia         75  94  76  97 /  50  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jun 22, 9:00 AM EDT, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
900 AM EDT Fri Jun 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
900 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across north
and central Georgia this afternoon into tonight. Some storms
will be severe, most so north and west of Atlanta.
The main hazards will be damaging winds, frequent lightning,
and isolated flooding from heavy rainfall. An isolated tornado
will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

There is a chance of thunderstorms everyday for the next week,
mainly during the afternoon and evening hours. A few storms
could be strong to severe each day with gusty winds, frequent
lightning and isolated flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 4:49 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EDT FRI JUN 22 2018

GAZ005-006-008-222130-
Union GA-Murray GA-Fannin GA-
449 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION...NORTHEASTERN
MURRAY AND FANNIN COUNTIES UNTIL 530 PM EDT...

At 449 PM EDT...a strong thunderstorm was over Cisco, or 13 miles
north of Chatsworth...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Blue Ridge, Morganton, Crandall, Hemp, Jones Mill, Higdon, Nottely
Dam, Gregory, Loving, Cohutta Wilderness, Epworth, Conasauga Lake,
Tennga, Mineral Bluff, Cisco, Colwell, Culberson and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8408 3485 8406 3486 8477 3499 8479
TIME...MOT...LOC 2049Z 271DEG 29KT 3496 8470

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 5:08 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT FRI JUN 22 2018

GAZ013-014-021>023-033-034-222200-
Hall GA-Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
Pickens GA-
508 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...DAWSON...
NORTH FULTON...NORTHEASTERN CHEROKEE...FORSYTH...NORTHWESTERN
GWINNETT AND SOUTHEASTERN PICKENS COUNTIES UNTIL 600 PM EDT...

At 507 PM EDT...a strong thunderstorm was over Alpharetta, moving
northeast at 35 mph.

  HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Cumming, Dawsonville, Johns Creek, Alpharetta, Milton, Duluth, Sugar
Hill, Suwanee, Buford, Flowery Branch, Oakwood, Berkeley Lake, Ball
Ground, Free Home, Buffington, Dougherty, Hickory Flat, Drew, Buford
Dam-Lake Lanier Parks and Coal Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8398 3423 8387 3398 8419 3416 8434
      3418 8448 3450 8422
TIME...MOT...LOC 2107Z 226DEG 33KT 3409 8432

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 5:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT FRI JUN 22 2018

GAZ020-031-032-041>043-222145-
Douglas GA-Cobb GA-Haralson GA-Bartow GA-Carroll GA-Paulding GA-
517 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DOUGLAS...COBB...EASTERN
HARALSON...SOUTHEASTERN BARTOW...NORTHEASTERN CARROLL AND PAULDING
COUNTIES UNTIL 545 PM EDT...

At 516 PM EDT...strong thunderstorms extended from around Dallas to
near Lake Val-Do-Mar and Treasure Lake, moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Marietta, Douglasville, Carrollton, Dallas, Smyrna, Kennesaw,
Acworth, Villa Rica, Powder Springs, Austell, Temple, Hiram, Emerson,
Lithia Springs, Fair Oaks, Lost Mountain Park, Brownsville, Cross
Roads, Abilene and Draketown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3379 8507 3392 8500 3413 8470 3410 8466
      3408 8466 3408 8462 3403 8455 3395 8451
      3375 8459 3358 8512
TIME...MOT...LOC 2116Z 237DEG 30KT 3391 8483 3382 8479 3371 8487 3366
8497

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 5:26 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT FRI JUN 22 2018

GAZ033-034-045-222215-
De Kalb GA-North Fulton GA-Gwinnett GA-
526 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
GWINNETT COUNTIES UNTIL 615 PM EDT...

At 525 PM EDT...a strong thunderstorm was over Tucker, moving
northeast at 25 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Lawrenceville, Dunwoody, Duluth, Snellville, Suwanee, Lilburn,
Chamblee, Norcross, Doraville, Clarkston, Stone Mountain, Avondale
Estates, Grayson, Berkeley Lake, Pine Lake, Tucker, North Decatur,
North Atlanta, Belvedere Park and North Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3401 8397 3384 8391 3382 8393 3374 8423
      3387 8435 3406 8416
TIME...MOT...LOC 2125Z 229DEG 20KT 3385 8422

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 22, 5:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 NNE SWEAT MOUNTAIN    34.09N  84.45W
06/22/2018                   CHEROKEE           GA   EMERGENCY MNGR

            WIRES WERE REPORTED DOWN ACROSS THE ROADWAY ON WILEY
            BRIDGE ROAD OFF PIONEER CIRCLE.

&&

EVENT NUMBER FFC1800360

RWILLIS
Special weather statement, Jun 22, 5:29 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT FRI JUN 22 2018

GAZ027-036-038-039-222215-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-
529 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...
SOUTHEASTERN MADISON...OGLETHORPE AND SOUTHEASTERN CLARKE COUNTIES
UNTIL 615 PM EDT...

At 529 PM EDT...a strong thunderstorm was over Arnoldsville, or near
Lexington...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lexington, Crawford, Arnoldsville, Carlton, Maxeys, Athens-Clarke
County, Stephens, Jacksons Crossroads, Norman, Hutchings, Watson Mill
Bridge State Park, Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3374 8323 3382 8330 3385 8328 3386 8333
      3389 8335 3409 8302 3405 8299 3403 8293
      3401 8294 3401 8291 3398 8286 3398 8285
      3399 8284 3397 8278 3399 8266 3396 8264
TIME...MOT...LOC 2129Z 238DEG 37KT 3387 8323

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:21 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCCatoosa41 min
Jun 22, 3:39 PM EDTSpecial Weather StatementFFCCatoosa51 min
Jun 22, 4:04 PM EDTSpecial Weather StatementFFCHaralson, Paulding41 min
Jun 22, 4:06 PM EDTSpecial Weather StatementFFCMorgan, Newton39 min
Jun 22, 4:22 PM EDTSpecial Weather StatementFFCWhitfield23 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCCobb42 min
Jun 22, 4:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 22, 5:08 PM EDTSpecial Weather StatementFFCDawson, Forsyth52 min
Jun 22, 5:13 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall32 min
Jun 22, 5:17 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding28 min
Jun 22, 5:26 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett49 min
Jun 22, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe46 min
Jun 22, 5:36 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Jun 22, 5:39 PM EDTSpecial Weather StatementFFCDouglas51 min
Jun 22, 5:46 PM EDTSpecial Weather StatementFFCGreene, Wilkes44 min
Jun 22, 5:51 PM EDTSpecial Weather StatementFFCTroup39 min
Jun 22, 5:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fulton49 min
Jun 22, 6:00 PM EDTSpecial Weather StatementFFCDeKalb45 min
Jun 22, 6:10 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson50 min
Jun 22, 6:15 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup45 min
Jun 22, 6:28 PM EDTSpecial Weather StatementFFCHeard32 min
Jun 22, 6:33 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Jun 22, 6:38 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton37 min
Jun 22, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Oconee39 min
Jun 22, 6:55 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Lamar, Meriwether, Pike and 1 more35 min
Jun 22, 7:03 PM EDTSpecial Weather StatementFFCClayton42 min
Jun 22, 7:09 PM EDTSpecial Weather StatementFFCOconee, Walton51 min
Jun 22, 7:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jun 22, 7:22 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more53 min
Jun 22, 7:32 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield43 min
Jun 22, 7:55 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.